# SDR VTZA97572

- Difficulty date: October 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41019
- System (JASC): 2435 · Starter-Generator
- Part: Pdu
- Part number: A2105F
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 6294 - BWI-BOS - DURING TAXI, RETURNED TO GATE DUE TO RIGHT STARTER/GENERATOR DID NOT DISENGAGE.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED RT PDU, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
